Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had lorazepam, went parasailing, experienced disorientation. What is wrong?

Went parasailing and had taken one-half of a 0.5mg tablet of lorazepam 90 minutes before. Was not nervous but shortly after returning to the boat experienced disorientation and amnesia for about 2 hours. Luckily friends realized I was having difficulty and sought medical attention. Is there any studies on the interaction of lorazepam and natural adrenalin. Doctors are looking into TIA but I wanted to research the drug/nature interaction as well.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi the dose you had taken is small. Do you have any motion sickness too, or too much gas in your stomach gave you this feeling. Just consult your doctor for further diagnose. Take care. Bye.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor